# SDR UPS99429673

- Difficulty date: May 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N523UP
- Make and model: Boeing 747283B
- Aircraft serial: 22381
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1241
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CORROSION ON UNDERSIDE OF SHEAR TIE BETWEEN STA 1241 AND KEEL BEAM FWD OF SPEED BRAKE MECHANISM.  NEW SHEAR TIE FABRICATED AND FITTED IAW 51-30-02.
